TITLE

A WEIGHTED RESIDUAL PARABOLIC ACCELERATION TIME INTEGRATION METHOD FOR PROBLEMS IN STRUCTURAL DYNAMICS

AUTHOR(S)
Razavi, S. H.; Abolmaali, A.; Ghassemieh, M.
PUB. DATE
July 2007
SOURCE
Computational Methods in Applied Mathematics;2007, Vol. 7 Issue 3, p227
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In the proposed method, the variation of displacement in each time step is assumed to be a fourth order polynomial in time and its five unknown coefficients are calculated based on: two initial conditions from the previous time step; satisfying the equation of motion at both ends of the time step; and the zero weighted residual within the time step. This method is non-dissipative and its dispersion is considerably less than in other popular methods. The stability of the method shows that the critical time step is more than twice of that for the linear acceleration method and its convergence is of fourth order.
ACCESSION #
27056962

 

Related Articles

  • Exact stability regions for quartic polynomials. Sui Sun Cheng; Shih Shan Chiou // Bulletin of the Brazilian Mathematical Society;Mar2007, Vol. 38 Issue 1, p21 

    Given an arbitrary real quartic polynomial, we find the exact region containing the coefficients of the polynomial such that all roots have absolute values less than 1.

  • APPLICATION OF TAYLOR MATRIX METHOD TO THE SOLUTION OF LONGITUDINAL VIBRATION OF RODS. Çevik, Mehmet // Mathematical & Computational Applications;Dec2010, Vol. 15 Issue 3, p334 

    Abstract- The present study introduces a novel and simple matrix method for the solution of longitudinal vibration of rods in terms of Taylor polynomials. The proposed method converts the governing partial differential equation of the system into a matrix equation, which corresponds to a system...

  • q-Beta Polynomials and their Applications. Simsek, Yilmaz // Applied Mathematics & Information Sciences;2013, Vol. 7 Issue 6, p2539 

    The aim of this paper is to construct generating functions for q-beta polynomials. By using these generating functions, we define the q -beta polynomials and also derive some fundamental properties of these polynomials. We give some functional equations and partial differential equations (PDEs)...

  • General solutions of linear matrix canonical differential equations with variable coefficients. Kharatishvili, G. L. // Journal of Mathematical Sciences;Jul2009, Vol. 160 Issue 2, p246 

    The article discusses the concept of general solutions of linear matrix canonical differential equations with variable coefficients. It focuses on canonical differential equations, exponential class of regular matrices in regular criteria and polynomial class of regular matrices. It explores...

  • Lp-uniform attractor for nonautonomous reaction-diffusion equations in unbounded domains. Xingjie Yan; Chengkui Zhong // Journal of Mathematical Physics;Oct2008, Vol. 49 Issue 10, p102705 

    The goal of this paper is to consider the asymptotic behavior of solutions of nonautonomous classical reaction-diffusion equations in unbounded domains with nonlinearity having a polynomial growth of arbitrary order. The existence and structure of a uniform attractor are obtained in the spaces...

  • On the Growth and Polynomial Coefficients of Entire Series. Khan, Huzoor H.; Ali, Rifaqat // Applied Mathematics;Sep2011, Vol. 2 Issue 9, p1124 

    In this paper we have generalized some results of Rahman [1] by considering the maximum of ∣f (z)∣ over a certain lemniscate instead of considering the maximum of ∣f (z)∣, for ∣z∣=r and obtain the analogous results for the entire function [Multiple line equation(s)...

  • On the Solvability Conditions for the Neumann Boundary Value Problem. Karachik, Valery V.; Abdoulaev, Sanjar // British Journal of Mathematics & Computer Science;Oct-Dec2013, Vol. 3 Issue 4, p680 

    In previous work of the first author, a solvability condition of the Neumann boundary value problem for the polyharmonic equation in the unit ball was obtained. This condition has a form of equality to zero of some integral of a linear combination of the boundary functions. In the present paper...

  • An analog of Orlov's theorem on the deficiency index of second-order differential operators. Braeutigam, I.; Mirzoev, K.; Safonova, T. // Mathematical Notes;Jan2015, Vol. 97 Issue 1/2, p300 

    The article discusses the analog of Orlov's theorem on deficiency index of second-order differential operators. It notes the class of linear differential operators found by Orlov with real analytic coefficients containing deficiency numbers that coincide with the number of roots in written...

  • COMPLEX CENTERS OF POLYNOMIAL DIFFERENTIAL EQUATIONS. Alwash, Mohamad Ali M. // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    We present some results on the existence and nonexistence of centers for polynomial first order ordinary differential equations with complex coefficients. In particular, we show that binomial differential equations without linear terms do not have complex centers. Classes of polynomial...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics